# SDR 99ZZZX984

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4123C
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449042
- Engine: Cont TSIO360KB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Servo
- Part number: 25765404F
- Condition: Mismanufactured
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW FUEL SERVO INSTALLED ON AIRCRAFT.  FUEL LEAK AT FUEL INLET.  REMOVED ADAPTER FROM UNIT, O-RING PACKING, PN 951789, WAS MISSING.  SUBMITTER STATED THIS WAS A NEW SERVO AND ALL FITTINGS INSTALLED WERE TORQUED.
